# SDR DALA2020121804146

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,661 hours, 38,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ASSIST BOTTLE LOW.  CORRECTIVE ACTION: REPLACED DOOR ASSIST BOTTLE PER 52-15.  OK FOR SERVICE.
